Ingredients & Concentrations: Each 5 ml contains Ibuprofen 100 mg + Pseudoephedrine HCl 15 mg
How to use: 5 ml 3 times daily after meals
.pro-attr
.attr_title, .attr_val
.attr_title
Brand:
Abbott Laboratories
On Sale:
No
Weight:
0
Short Description:
Each 5 ml contains Ibuprofen 100 mg + Pseudoephedrine HCl 15 mg
Product Indication(s):
Cold symptoms;Fever;Flu symptoms;Headache;Nasal congestion;Pain
Product Ingredient(s):
Ibuprofen;Pseudoephedrine
Product Functions:
Antipyretic;Analgesic;Anti-inflammatory;Nasal decongestant;Pain killer;Pain relief
Type of Product:
Self care (OTC)
Product form:
Suspension
Units Per Pack:
1
Count per Pack:
60
Product Origin:
Local
Disclaimer:
Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
Caution Warnings:
Keep Away from Children & Pets
Size:
19
المراجعات
لا توجد مراجعات بعد.